I had major wrist surgery in January. I was taking 5 to 6 a day and 2 weeks ago was down to 2/day, then stopped. Was that low enough to just stop? Or should i have lowered the dose even more gradually? Also I've developed a constant ringing in my left ear (Tinnitus) since stopping 2 weeks ago. Coincidence or side effect of stopping the pain med?
Hello, I don't believe the tinnitus is a result of getting off the medication. For the simple reason that I have been on a much higher dose of the same medication and come off of it without any problems yet again everyone is different there's always a possibility you have a small symptom that other people wouldn't got everybody's different. The dose you are on is not very high that is still considered close to a starter does so I would suggest just breaking your pill into four pieces and Lowering by 25% every 2 to 3 days, this will eliminate the possibility of getting withdrawal symptoms and will make you feel better about it during the process mentally which is a large part of it believe me it sure does help when you actually believe what you're doing is gonna make a difference best of luck I hope you found what you're looking for and everything is going well :)
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2013 • 3 answers
Posted 26 Apr 2015 • 2 answers
Posted 20 Feb 2016 • 0 answers
Posted 24 Feb 2017 • 1 answer
Oxycodone - my surgeon has prescribed after surgery to take (2) 10-325 percocets every 4 hours is...
Posted 16 days ago • 1 answer